Paracetamol

Paracetamol

Tylenol, Acetaminophen, and Paracetamol are the same drug and are just various abbreviations of the drug’s full name para-acetylaminophenol (para-aceTYLaminophENOL, para-ACETylAMINOPHENol, and PARA-aCETylAMinophenOL).

Previous Fact Next Fact
Categories: Misc

Latest FactRepublic Video

32 Incredible Easter Eggs You Missed in Harry Potter Movies